I have some problems in the L5 S1 area. For 9 months I have done PT, and now have sciatia, and more pain. I had a caudal epidual on 8/6 , another one on 8/29 with a piriformis injection at the same time. Now I have burning in my arms, and skin when I lay down, and more leg cramps than before, and now instead of just my left leg, it is in the right leg to. I had a MRI on June/08 and a repeat 10 days ago, that shows a 14 by 9 MM tarlov cyst in the thecal sac on the level of S2, and a 4mm and 5mm abutting the posterior sacrum as the first on is also on the sacrum. Could the injections have caused this? I see a neurosurgeon tomorrow, but I saw him in June, and he says I don't need surgery, but the cysts have gotten larger. Someone said you can get arachnoiditis from injections, and now I am really scared. Any help would be appreciated. sweetpotatoe57
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.